Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
redfield11

Whats causing my redness? (products listed)

I have red cheeks, nose, and a little redness across my chin. I started using three things roughly at the same time and am wondering if any of these are known to cause redness.

1. Epiduo (I used this for nearly a month on its own and did not have any redness)

2. Neutrogena Oil-Free Face Moisturizer (started using this after epiduo began to cause dryness)

3. Cetaphil Gentle Skin Cleanser (just recently started using this on a regular basis and the redness on cheeks and nose have gotten a bit more noticeable)

I just moved to san diego and blame some of the increase in redness on the greater exposure to sun, but i had problems with red and kind of raw looking cheeks (mostly when i smile) and part of my chin (which has looked red and rubbed raw for awhile and my dermatologist keeps saying it will go away even though it's been almost over a year)

Any help would be appreciated, thanks

Share this post


Link to post
Share on other sites

HELLO..... I THINK UR REDNESS IS FROM IRRITION U HAVE OF ANY PRODUCT OR ITS MAY BE SUNBURN . WEAR CAP &GOOGLE APPLY SPF-15 LOTION WHEN U GO IN SUNLIGHT. KEEP IN TOUCH

Share this post


Link to post
Share on other sites

My rosacea developed after I used an exfoliator that also "heated" up on the skin.

My guess is the Epiduo combined with the extra heat/sun exposure at your new home are giving you this reaction.

You should go back to your dermatologist as soon as you can. If this develops into full blown rosacea there is NO WAY besides lasers to remove the broken cappilaries that can appear on the surface of your skin. Also the "bumps" and "rashlike" appearance gets worse if not treated or if you don't remove the stressor.

SUNSCREEN is a MUST and avoid direct sun exposure to your face. Even a few minutes can increase the redness.

Share this post


Link to post
Share on other sites

I'm the same way! My dermatologist put me on Epiduo (morning under my makeup and sunscreen) when using Retin-A Micro gel at night and taking 200mg of doxycycline wasn't enough. Basically my forehead can tolerate all of these but my cheeks/everything mostly below my eyes looks like i've been badly sunburned. I've been trying to cut back but I still break out with mini cysts occasionally. Its like, do you want to have a cherry colored face or would you just like to have a pinkish face with painful little zits?

I go back to the derm in a few weeks and I'm hoping he'll prescribe me something stronger than doxy so I can wean off of Epiduo/Retin A Micro gel slightly.. atleast to the point where people don't comment on the redness everywhere I go :rolleyes:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×